# SDR 9809179619

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570153
- Condition: Failed
- Location: Radar
- Part time: 12,924 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM PAINTED WIDE BAND OF RED ACROSS TOP AND RIGHT OF SCREEN AT ALL ALTITUDES AND RANGES.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RADAR TRANSCEIVER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
